Skip to main content

About your Search

20121002
20121010
Search Results 0 to 3 of about 4 (some duplicates have been removed)
and the federal government should not do business with waway. there are reports of cyberattacks as well as from zte another company. both deny they are a security threat. >>> and honda is recalling more than 250,000 vehicles due to a possible fire risk. the recall involves the crv crossovers from the 2002 to 2006 model years. an electrical switch in the drivers side door could melt and cause a fire. the fire could start even when the ignition is off. honda says owners have reported four fires so far but no injuries or crashes linked with the problem. so if you have that car, get it to the dealer as soon as possible. they will fix it for free. >> frank has that car, ashley. >> you missed me by a year but i was listening for sure. >> so apparently it's easier to tip now at starbucks. >> reporter: yeah. you won't have to leave a dollar or two because the seattle-based coffee company is actually making an app for that. starbucks says it's adding a digital tip function to its mobile payment app. they say the new smartphone application will be out and ready for use next summer. i'm still waiting for
's great about them is that they make small batches of tailored medication. however, they are not governed or watched over by the f-kay. they are looked at by states. this pharmacy was turning out batches of tens of thousands of vials of steroids. that's not to me a compounding pharmacy. they are now manufacturing, and i fear that they are going to give good compounding pharmacies a bad name, and i think it basically from their behavior so far, they are an outlier. >> they released a statement after shutting down, basically recalling all of its products. on the website it says while there is no indication at this time of any contamination in other necc products, this recall is being taken as a precautionary measure n.light of this, i mean, how worried should patients be? >> look, if you have had any steroid injected into your back from june on, call your doctor. if you are a physician and you've injected steroids to somebody, call your patient. check and make sure that there is a transfer of information, and if you have a family member and have symptoms and may not put it all together, thi
Search Results 0 to 3 of about 4 (some duplicates have been removed)